# SDR AUS20031157

- Difficulty date: August 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2A
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER EXHAUST VALVE HEAD SEPARATED FROM VALVE STEM.  ENGINE HAD BEEN SITTING IDLE FOR AT LEAST 18 MONTHS AND HAD JUST BEEN RETURNED TO OPERATION.
